# SDR SWAA990606

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND THROUGH ULTRASONIC INSPECTION 4 EA CRACKS AT BS 178 BULKHEAD, LBL14-RBL13. REPAIRED CRACKS PER DALFORT XEA'S X2-53-242 AND X2-53-243.
